MAUDE Adverse Event Report: ZOLL CIRCULATION, INC AUTOPULSE®RESUSCITATION SYSTEM; CARDIAC RESUSCITATOR, LINE-POWERED

ZOLL CIRCULATION, INC AUTOPULSE®RESUSCITATION SYSTEM; CARDIAC RESUSCITATOR, LINE-POWERED
Model Number 100
Medical Device Problem Code Visual Prompts will not Clear (2281)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/02/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported complaint that the autopulse platform (sn (b)(6)) was applied correctly but that it would only do a few compressions and then it would stop was confirmed during review of the archive data but not during functional testing.Based on the archive data review, the platform stopped compressions due to user advisory (ua) 17 (max motor on-time exceeded during active operation) error messages was observed near the event date.However, ua17 error message was not reproduced during functional testing.A review of the archive data showed ua17 near the event date; thus, confirming the reported complaint.The autopulse platform passed the initial functional testing without any fault or error.The ua17 was not reproduced.Unrelated to the reported complaint, the load cell characterization test indicated load cell #1 was defective.Load cell #1 was replaced to remedy the issue.User advisory is normally a clearable error message and is designed into the autopulse platform to alert the operator that autopulse has detected one of several conditions.Per the battery hangtag - advisory codes description and action, user advisory 17 is an indication that the lifeband is twisted, or battery voltage is low.The recommended actions to take for this type of user advisory are: open lifeband, start manual cpr, check battery and lifeband, pull up completely on the lifeband, ensure that the patient and the band are properly aligned, and press restart.During service, the autopulse platform passed the run-in test without any fault or error.The autopulse platform passed the final testing without any fault or error.
 
Event or Problem Description
During this cpr, the customer reported the autopulse platform (sn (b)(6)) was applied correctly but that it would only do a few compressions and then it would stop.The crew tried fixing this 3 times.After the 3rd time, the platform would not do any compressions.They were unable to use it further at this event.He was unsure of what error code occurred during this event.The crew switched to manual cpr.No impact or consequence to the patient reported.

Brand Name
AUTOPULSE®RESUSCITATION SYSTEM
Common Device Name
CARDIAC RESUSCITATOR, LINE-POWERED
Manufacturer (Section D)
ZOLL CIRCULATION, INC
2000 ringwood ave
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION, INC
2000 ringwood ave
san jose CA 95131
Manufacturer Contact
kimthoa sackrison
2000 ringwood ave
san jose, CA 95131
MDR Report Key24683356
Report Number3010617000-2026-00175
Device Sequence Number18636114
Product Code DRM
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number100
Device Catalogue Number8700-0730-01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/04/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2026
Initial Report FDA Received Date03/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/29/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown